Well, I have been taking LDN for seven days, counting today. At first I felt this wonderful sense of contentment and calm, went out and took a walk, then got carried away and cleaned the shower stall. So on the third day I woke to a crash, and spent most of the day sleeping and feeling really ill. The fourth day I decided to start the new supplement my chiropractor sold me, called Drenamin. I'm sure some of you may have heard of it, even taken it. Well, after taking it I grew very irritable and kept breaking into hot flashes followed by sweating. That evening, I took half of a 10 mg Flexoril, and a GABA tablet before bed, and applied some of the compounded pain cream (A combo of Gabapentin, Lidocaine, Baclofen and Diclofenac. It was the worst night I have ever passed! I was up until nearly dawn with racing and skipping heartbeats, a pulse rate of nearly 100. My speculations are that it may have been a combination of the pain cream, the Flexoril (which the pharmacist said was fine to take with LDN) and the Drenamin. I am now resolved not to apply any more of that cream to my skin no matter how bad the pain, and even have doubts about continuing the Drenamin. Another thing I have noticed is increasing weakness. Has any one else experienced such weakness while taking LDN? I was inclined to attribute the weakness to the PEM but now I am wondering if the LDN is causing it? Input would be appreciated!